RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Urazbakhtina, Liliya Zinfirovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:198
Abstract pages:496
Full texts:144
References:111
E-mail:

http://www.mathnet.ru/eng/person28919
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/838834

Publications in Math-Net.Ru
2012
1. L. Z. Urazbakhtina, “Integrable hydrodynamic submodels with a linear velocity field”, Sib. Zh. Ind. Mat., 15:3 (2012),  135–145  mathnet  mathscinet; J. Appl. Industr. Math., 7:1 (2013), 117–126
2009
2. L. Z. Urazbakhtina, “Invariant submodels of a rank of one gas dynamics with the special equation of state”, Ufimsk. Mat. Zh., 1:3 (2009),  139–153  mathnet  zmath
2007
3. L. Z. Urazbakhtina, “Differential-invariant submodels of three-dimensional subalgebras for a compressible fluid”, Sib. Zh. Ind. Mat., 10:2 (2007),  128–137  mathnet  mathscinet
4. L. Z. Urazbakhtina, “Интегрирование дифференциально-инвариантных подмоделей”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:4 (2007),  129–137  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019